# SDR ASAA0945313

- Difficulty date: April 4, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353527
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER TIE BENT STA 727B STR 25L.  REMOVED STRINGER TIE, FABRICATED, TREATED, PRIMED, TOP COATED AND INSTALLED SHEAR TIE IAW B737 400 SRM 51 30 1.
